# SDR RRXA96097

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE FRAME AT LONGERON 29R AND Y=300 CORRODED.  REPAIRED ZEE FRAME BY DOUBLER AND FILLER REPAIR IAW REO 01815 AND TREATED AREA IAW SRM 51-1-8.
